# SDR DALA2021012900564

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 63,164 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Jump Seat Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 28 FED SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  T/S PER B737 WDM 33-51-11.  FOUND DISCONNECTED PLUG/RECEPTICAL UNDER SEAT AND AT SIDE WALL.  RECONNECTED BOTH PLUGS, PER B737 AMM 33-51-14. OPERATIONS CHECK NORMAL.
